# SDR CALA2025082108007

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE DAMAGE CORROSION AT THE AFT CARGO MAIN SILL WEB BTW BS 794 AND 847.   REMOVED AND REPLACED LOWER MAIN SILL WEB ON AFT CARGO IAW  SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, &  AMM 51-21-41-370-802, AMM 51-21-72-370-804 & DWG146A8123 REV P & 146A8123 REV F.
